# SDR REXA2013121602403

- Difficulty date: December 16, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 27,231 hours, 24,034 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S FLASHLIGHT NOT FLASHING.  REPLACED FIRST OFFICER`S FLASHLIGHT BATTERY IAW AMM 25-61-01. OPERATIONS CHECKED OK, OK FOR SERVICE.
